# SDR WX0A071771

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EACH AFT GALLEY EMERGENCY FLASHLIGHT INOPERATIVE.  R & R AFFECTED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00-902-037 CHECKED OK.
